Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 794593, 23 pages
http://dx.doi.org/10.1155/2011/794593
Research Article

Division Problem of a Regular Form: The Case 𝑥𝟐𝑢=𝜆𝑥𝑣

Department of Mathematics, Institut Supérieur des Sciences Appliquées et de Technologie, Rue Omar Ibn El Khattab, Gabès 6072, Tunisia

Received 13 December 2010; Revised 25 February 2011; Accepted 17 March 2011

Academic Editor: Heinrich Begehr

Copyright © 2011 M. Mejri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. S. Chihara, An Introduction to Orthogonal Polynomials, Mathematics and Its Applications, Vol. 1, Gordon and Breach, New York, NY, USA, 1978.
  2. E. B. Christoffel, “Über die Gaussiche quadratur und eine Verallgemeinerung derselben,” Journal für die reine und angewandte Mathematik, vol. 55, pp. 61–82, 1858. View at Google Scholar
  3. J. Dini and P. Maroni, “Sur la multiplication d’une forme semi-classique par un polynôme,” Pupl. Sém. Math. Univ. Antananarivo, vol. 3, pp. 76–89, 1989. View at Google Scholar
  4. D. H. Kim, K. H. Kwon, and S. B. Park, “Delta perturbation of a moment functional,” Applicable Analysis, vol. 74, no. 3-4, pp. 463–477, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Maroni, “On a regular form defined by a pseudo-function,” Numerical Algorithms, vol. 11, no. 1–4, pp. 243–254, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Maroni and I. Nicolau, “On the inverse problem of the product of a form by a polynomial: the cubic case,” Applied Numerical Mathematics, vol. 45, no. 4, pp. 419–451, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Maroni and I. Nicolau, “On the inverse problem of the product of a form by a monomial: the case n=4. I,” Integral Transforms and Special Functions, vol. 21, no. 1-2, pp. 35–56, 2010. View at Publisher · View at Google Scholar
  8. J. H. Lee and K. H. Kwon, “Division problem of moment functionals,” The Rocky Mountain Journal of Mathematics, vol. 32, no. 2, pp. 739–758, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Alfaro, F. Marcellán, A. Peña, and M. L. Rezola, “On rational transformations of linear functionals: direct problem,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 171–183, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Álvarez-Nodarse, J. Arvesú, and F. Marcellán, “Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions,” Indagationes Mathematicae, vol. 15, no. 1, pp. 1–20, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. Marcellán and P. Maroni, “Sur l'adjonction d'une masse de Dirac à une forme régulière et semi-classique,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 162, pp. 1–22, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. F. Kamech and M. Mejri, “The product of a regular form by a polynomial generalized: the case xu=λx2v,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 15, no. 2, pp. 311–334, 2008. View at Google Scholar · View at Zentralblatt MATH
  13. P. Maroni, “Sur la suite de polynômes orthogonaux associée à la forme u=δc+λ(xc)1L,” Periodica Mathematica Hungarica, vol. 21, no. 3, pp. 223–248, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Belmehdi, “On semi-classical linear functionals of class s=1. Classification and integral representations,” Indagationes Mathematicae, vol. 3, no. 3, pp. 253–275, 1992. View at Publisher · View at Google Scholar
  15. P. Maroni, “Une théorie algébrique des polynômes orthogonaux. Application aux polynômes orthogonaux semi-classiques,” in Orthogonal Polynomials and Their Applications, vol. 9 of IMACS Ann. Comput. Appl. Math., pp. 95–130, Baltzer, Basel, Switzerland, 1991. View at Google Scholar · View at Zentralblatt MATH
  16. K. T. R. Davies, M. L. Glasser, V. Protopopescu, and F. Tabakin, “The mathematics of principal value integrals and applications to nuclear physics, transport theory, and condensed matter physics,” Mathematical Models & Methods in Applied Sciences, vol. 6, no. 6, pp. 833–885, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Fox, “A generalization of the Cauchy principal value,” Canadian Journal of Mathematics, vol. 9, pp. 110–117, 1957. View at Google Scholar · View at Zentralblatt MATH
  18. D. Dickinson, “On quasi-orthogonal polynomials,” Proceedings of the American Mathematical Society, vol. 12, pp. 185–194, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. P. Maroni, “Tchebychev forms and their perturbed forms as second degree forms,” Annals of Numerical Mathematics, vol. 2, no. 1–4, pp. 123–143, 1995. View at Google Scholar · View at Zentralblatt MATH
  20. P. Maroni, “Semi-classical character and finite-type relations between polynomial sequences,” Applied Numerical Mathematics, vol. 31, no. 3, pp. 295–330, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Petronilho, “On the linear functionals associated to linearly related sequences of orthogonal polynomials,” Journal of Mathematical Analysis and Applications, vol. 315, no. 2, pp. 379–393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. Maroni, “Variations around classical orthogonal polynomials. Connected problems,” vol. 48, no. 1-2, pp. 133–155. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. Alaya and P. Maroni, “Some semi-classical and Laguerre-Hahn forms defined by pseudo-functions,” Methods and Applications of Analysis, vol. 3, no. 1, pp. 12–30, 1996. View at Google Scholar · View at Zentralblatt MATH
  24. M. Sghaier, “Some new results about a set of semi-classical polynomials of class s=1,” Integral Transforms and Special Functions, vol. 21, no. 7-8, pp. 529–539, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P. Maroni and M. I. Tounsi, “The second-order self-associated orthogonal sequences,” Journal of Applied Mathematics, no. 2, pp. 137–167, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH